Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 2:46 AM EDT for Forsyth County, North Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2012, 2:46 AM EDT (06:46 UTC)
- Expired
- Aug 2, 2012, 3:45 AM EDT
- In force
- 59 min
- Issued by
- NWS Raleigh, NC
County Forsyth County, NC
The radar
The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 6.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1975 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WWUS82 KRAH 020646
SPSRAH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 AM EDT THU AUG 2 2012
NCZ021-022-038-039-020745-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
246 AM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN FORSYTH...
NORTHERN DAVIDSON...SOUTHWESTERN GUILFORD AND NORTHWESTERN RANDOLPH
COUNTIES THROUGH 345 AM EDT...
AT 245 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINSTON-SALEM...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED
BY THIS STORM INCLUDE...SEDGE GARDEN...THOMASVILLE...HIGH
POINT...TRINITY...AND...JAMESTOWN...ARCHDALE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 182 AND 216.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 103 AND 120.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3616 8030 3613 7985 3588 7985 3585 7996
3586 8031 3594 8038 3596 8038 3599 8043
3600 8042 3604 8045
TIME...MOT...LOC 0644Z 297DEG 21KT 3604 8024
$$
BLAESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:41 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Aug 2, 1:41 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 141 AM EDT THU AUG 2 2012 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE REGION THROUGH THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 825 PM WEDNESDAY... A FEW ISOLATED SEVERE STORMS OVER THE TRIANGLE AREA HAVE SUBDUED OVER THE PAST COUPLE OF HOURS. THIS WILL ALLOW ATTENTION TO BE TURNED TO THE NORTH WEST WHERE SEVERE ACTIVITY OVER SOUTHWESTERN VIRGINIA HAS WANED AS WELL. A FEW STRAGGLERS MAY MAKE IT INTO THE NORTHWEST PIEDMONT THIS EVENING BUT THE NEXT REAL THREAT WILL PROBABLY COME WITH SOME CONVECTION NOW TRYING TO MOVE THROUGH THE MOUNTAINS. THESE STORMS ARE ACCOMPANIED BY A SHORTWAVE THAT WILL PUSH THROUGH WESTERN NORTH CAROLINA DURING THE HOURS AROUND AND AFTER MIDNIGHT. WHILE THERE WILL BE INCREASED FORCING...INSTABILITY SHOULD DECREASE DRAMATICALLY AFTER SUNSET. THAT BEING SAID...CURRENT DCAPE VALUES AND MID LEVEL LAPSE RATES MAY HELP TO SUSTAIN AN ISOLATED DAMAGING WIND THREAT AFTER DARK IN THE WEST. THE CHANCES FOR SUSTAINING THIS THREAT PAST MIDNIGHT LOOK MEAGER AT BEST. TEMPERATURES TONIGHT SHOULD BOTTOM OUT IN THE UPPER 60S NORTHWEST TO LOW 70S SOUTHEAST. SOME MVFR FOG OR LOW STRATUS MAY BE POSSIBLE BEFORE SUNRISE THURSDAY. && .SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/... AS OF 150 PM... SHORT WAVE NORTH OF THE OHIO VALLEY THIS AFTERNOON WILL DROP INTO THE NORTH CAROLINA MOUNTAINS TONIGHT AND CROSS CENTRAL NORTH CAROLINA DURING THE MORNING HOURS. NO SIGNIFICANT LOW LEVEL FORCING AND PRECIPITABLE WATERS PERHAPS AS LOW AS 1.25 INCHES. THE SHORT WAVE IS FORECAST TO BE STRONG ENOUGH TO WARRANT A RISK FOR ISOLATED THUNDERSTORMS DURING THE MORNING... WITH NORTHEAST PARTS LEAST LIKELY TO SEE RAIN. SOME SUBTLE MODEL DIFFERENCES IN PLACEMENT OF A WEAK SURFACE TROUGH FOR THE AFTERNOON. SOMEWHAT HIGH...DRY INVERTED VEE... MIXING HEIGHTS ACROSS THE NORTHWEST WILL LIMIT OR ELIMINATE CONVECTION THERE. WITH LITTLE WEAK WINDS AND ONLY HEATING AS A SIGNIFICANT CONVECTIVE TRIGGER... SEE NO MORE THAN SLIGHT RAIN CHANCES... MAINLY NEAR AND EAST OF HIGHWAY ONE. SEE LITTLE REASON FOR CONVECTION TO PERSIST PAST THE EARLY EVENING AND THE MAJORITY OF THE NIGHT TIME HOURS THROUGH THIS ENTIRE FORECAST PERIOD SHOULD BE DRY. MID LEVEL WINDS INCREASE SUBTLY FRIDAY BUT STILL UNDER FIFTEEN KNOTS. RAIN CHANCES CONTINUE TO LOOK SMALLEST NORTHWEST WHERE DRYNESS ABOVE 12000 FEET IS GREATEST. RAIN CHANCES MINIMALLY HIGHER THAN THURSDAY... BUT STILL NO MORE THAN ONE IN FIVE. THE PRESSURE GRADIENT ALOFT INCREASES OVER NORTH CAROLINA AS HIGH PRESSURE OFFSHORE BUILDS AS A LOW NORTH OF THE GREAT LAKES DEEPENS AND MOVES EAST. PRECIPITABLE WATERS PERHAPS EXCEEDING 1.75 INCHES WITH AVERAGE INSTABILITY AND POTENTIAL ENERGY AVAILABLE. RAIN CHANCES SATURDAY AFTERNOON NOT FAR FROM CLIMATOLOGY... AT ABOUT ONE IN FIVE NORTHWEST TO ONE IN THREE SOUTHEAST. 1000 TO 850 MILLIBAR THICKNESSES FOR THIS PERIOD NEAR CLIMATOLOGY AND TEMPERATURES WILL FOLLOW SUIT. MODELS INDICATE A SLIGHT DIP SATURDAY AFTERNOON... LIKELY IN RESPONSE TO MORE CLOUDINESS THAN THURSDAY OR FRIDAY. OVERNIGHT LOW TEMPERATURES UPPER 60S TO LOWER 70S. AFTERNOON HIGH TEMPERATURES MOSTLY LOWER 90S... EXCEPT UPPER 80S TO LOWER 90S SATURDAY. && .LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 1055 AM WEDNESDAY... FOLLOWING THE ECMWF ENSEMBLE MEAN AND GEFS MEAN AS PREFERRED BY HPC... EXPECT THIS TO BE A VARIABLE CLOUDY AND HUMID PERIOD WITH HIGH AND LOW TEMPERATURES RUNNING WITHIN A DEGREE OR TWO OF SEASONAL NORMALS. A NORTHERN STREAM MID LEVEL TROUGH OVER EASTERN ONTARIO AND THE GREAT LAKES EARLY SUNDAY SLIDES EASTWARD ACROSS SE CANADA AND THE SAINT LAWRENCE VALLEY AND NORTHEAST STATES THROUGH MONDAY...BRINGING ITS ASSOCIATED COLD FRONT EAST TOWARD THE APPALACHIANS ON SUNDAY... THEN ALLOWING IT TO STALL ON MONDAY AS THE WAVELENGTH TO OUR NORTH BROADENS AND DEAMPLIFIES A BIT. ATLANTIC RIDGING PRECEDING THIS TROUGH SHOULD HELP SUPPRESS MOST DEEP CONVECTION OVER CENTRAL NORTH CAROLINA SUNDAY (AND PERHAPS INTO MONDAY IF THE SLOWER ECMWF IS CORRECT)... ALTHOUGH THE LOW LEVEL ONSHORE DIRECTED FLOW SOUTHEASTERLY AND SOUTHERLY FLOW AND ABOVE NORMAL PRECIPITABLE WATER IN PLACE MAY PROMOTE PATCHY SHOWERS OVER THE AREA ON SUNDAY. THE CHANCE OF SHOWERS AND STORMS IS LIKELY TO INCREASE ON MONDAY AS THE SURFACE FRONT HOLDS UP JUST TO OUR NORTHWEST WITH THE SOUTHERN REACHES OF THE DAMPENING AND DEPARTING TROUGH SHIFTING OVERHEAD... YIELDING A SUBTLE WEAKNESS IN MID LEVEL HEIGHTS OVER THE AREA... EXTENDING FROM OFF THE MID ATLANTIC COAST THROUGH THE CAROLINAS AND INTERIOR SOUTHEAST. AS THE MODELS DEPICT THE MID LEVEL TROUGH RELOADING WITH FALLING HEIGHTS OVER MANITOBA/ONTARIO/HUDSON BAY TUESDAY INTO WEDNESDAY... THIS MID LEVEL WEAKNESS ALOFT IS LIKELY TO HOLD IN OUR VICINITY THROUGH AT LEAST WEDNESDAY. THE COMPARATIVELY COOL SURFACE HIGH THAT BECOMES CENTERED OVER THE LOWER GREAT LAKES BY LATE MONDAY APPEARS UNLIKELY TO POSSESS ENOUGH DENSE AIR TO PUSH THE SURFACE FRONT FULLY THROUGH OUR AREA... AND THIS SHOULD RESULT IN A SLOW WEAKENING AND DISSIPATION OF THE BROAD DIFFUSE SURFACE FRONT THROUGH MIDWEEK... VERY TYPICAL OF SUMMERTIME FRONTAL BEHAVIOR IN THIS REGION. WITH PRECIPITABLE WATER EXPECTED TO HOLD ABOVE NORMAL... IN THE 1.6 TO 2.0 INCH RANGE... WE SHOULD SEE MORE CLOUDS THAN SUN AND DAILY SCATTERED AFTERNOON THROUGH EVENING THUNDERSTORMS... WITH LITTLE OPPORTUNITY TO PROVIDE SPECIFICITY REGARDING TIMING AND LOCATION GIVEN THE DAMP AND LOW SHEAR PATTERN AND THE ABSENCE OF STRONG LARGE SCALE FORCING FOR ASCENT. STATISTICAL GUIDANCE AND MODEL-PROJECTED THICKNESSES SUPPORT TEMPERATURES CLOSE TO NORMAL... WITH LOWS IN THE UPPER 60S TO LOWER 70S... AND HIGHS IN THE UPPER 80S TO LOWER 90S EACH DAY. -GIH && .AVIATION /06Z THURSDAY THROUGH MONDAY/... AS OF 141 AM THURSDAY... 24 HOUR TAF PERIOD: AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST THROUGH THE AREA THIS MORNING...AND WILL SUPPORT A CHANCE OF STORMS OVERNIGHT. AREA OF CONVECTION OVER THE NC FOOTHILLS IN ASSOCIATION WITH THE AFOREMENTIONED UPPER LEVEL DISTURBANCE MAY IMPACT THE KINT AND KGSO TAFS. THUS... HAVE INCLUDED A TEMP GROUP FOR KINT AND KGSO THROUGH 09Z. LOW STRATUS AND/OR FOG WILL AGAIN BE POSSIBLE IN THE PRE-DAWN HOURS OF THURSDAY MORNING. WILL CONTINUE TO SHOW THE POSSIBLY FOR ONLY MVFR VISBYS WITH SOME SCATTERED LOW STRATUS(GENERALLY IN THE 10 TO 12Z TIMEFRAME) AT ALL CENTRAL NC TAF SITES... WITH IFR CONDITIONS POSSIBLE AT KRWI. STRONG DAYTIME HEATING WILL SUPPORT AN ISOLATED TO SLIGHT CHANCE AFTERNOON/EVENING SHOWERS AND STORMS...MAINLY ACROSS EASTERN EASTERN/SOUTHEASTERN HALF OF CENTRAL NC ON THURSDAY...INVOF OF KFAY AND KRWI. DUE TO THE EXPECTED ISOLATED COVERAGE...WILL NOT INCLUDE ANY MENTION OF THUNDER/SHOWERS IN TAFS. OUTLOOK: AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... NEAR TERM...ELLIS SHORT TERM... LONG TERM...HARTFIELD AVIATION...CBL
Hazardous weather outlook, Aug 1, 11:51 PM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1151 PM EDT WED AUG 1 2012 NCZ007>010-021>026-038>041-073>077-083>086-030400- PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE- DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY- MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE- 1151 PM EDT WED AUG 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT INTO THURSDAY MORNING IN THE WESTERN PIEDMONT. SOME STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 9:40 PM EDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
940 PM EDT WED AUG 1 2012
NCZ007>009-020245-
GRANVILLE-PERSON-VANCE-
940 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN VANCE...NORTHEAST
PERSON AND NORTHERN GRANVILLE COUNTIES THROUGH 1045 PM EDT...
AT 939 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 15 MILES
NORTHWEST OF KERR LAKE...OR ABOUT 11 MILES NORTH OF VIRGILINA...
MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KERR LAKE...STOVALL...
OAK HILL AND BETHEL HILL.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3652 7831 3647 7831 3630 7884 3655 7891
3655 7835
TIME...MOT...LOC 0139Z 325DEG 18KT 3670 7877
77Special weather statement, Aug 1, 10:44 PM EDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1044 PM EDT WED AUG 1 2012
NCZ007-008-020345-
GRANVILLE-PERSON-
1044 PM EDT WED AUG 1 2012
...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 1145 PM EDT...
AT 1043 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ROXBORO...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SURL...BEREA...ROXBORO... AND OXFORD.
HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3638 7851 3614 7871 3621 7881 3624 7880
3624 7884 3641 7908 3655 7895 3655 7893
TIME...MOT...LOC 0243Z 307DEG 13KT 3643 7892
77Special weather statement, Aug 2, 2:46 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 AM EDT THU AUG 2 2012
NCZ021-022-038-039-020745-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
246 AM EDT THU AUG 2 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN FORSYTH...
NORTHERN DAVIDSON...SOUTHWESTERN GUILFORD AND NORTHWESTERN RANDOLPH
COUNTIES THROUGH 345 AM EDT...
AT 245 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINSTON-SALEM...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED
BY THIS STORM INCLUDE...SEDGE GARDEN...THOMASVILLE...HIGH
POINT...TRINITY...AND...JAMESTOWN...ARCHDALE.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 182 AND 216.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 103 AND 120.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3616 8030 3613 7985 3588 7985 3585 7996
3586 8031 3594 8038 3596 8038 3599 8043
3600 8042 3604 8045
TIME...MOT...LOC 0644Z 297DEG 21KT 3604 8024
BLAESThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:40 PM EDT | Special Weather Statement | RAH | Granville | 65 min |
| Aug 1, 10:44 PM EDT | Special Weather Statement | RAH | Granville, Person | 61 min |
| Aug 2, 3:36 AM EDT | Special Weather Statement | RAH | Randolph | 54 min |
| Aug 2, 4:32 AM EDT | Special Weather Statement | RAH | Randolph | 58 min |
| Aug 2, 4:51 AM EDT | Special Weather Statement | RAH | Wake | 54 min |
| Aug 2, 8:59 AM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke, Lee, Moore | 61 min |
| Aug 2, 12:17 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 58 min |
| Aug 2, 12:33 PM EDT | Special Weather Statement | RAH | Hoke | 57 min |
| Aug 2, 12:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 28 min |
| Aug 2, 1:34 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 56 min |
| Aug 2, 2:08 PM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wayne, Wilson | 112 min |
| Aug 2, 2:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 48 min |
| Aug 2, 2:17 PM EDT | Severe Thunderstorm Warning | RAH | Nash | 58 min |
| Aug 2, 2:19 PM EDT | Special Weather Statement | RAH | Halifax | 56 min |
| Aug 2, 2:42 PM EDT | Areal Flood Advisory | RAH | Cumberland | 108 min |
| Aug 2, 2:46 PM EDT | Special Weather Statement | RAH | Johnston | 44 min |
| Aug 2, 3:12 PM EDT | Flash Flood Warning | RAH | Cumberland | 2 hr |
| Aug 2, 3:19 PM EDT | Special Weather Statement | RAH | Cumberland | 56 min |
| Aug 2, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Franklin | 22 min |
| Aug 2, 3:30 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Aug 2, 3:32 PM EDT | Special Weather Statement | RAH | Halifax | 43 min |
| Aug 2, 4:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Aug 2, 4:20 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 40 min |
| Aug 2, 4:24 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 51 min |
| Aug 2, 4:26 PM EDT | Special Weather Statement | RAH | Chatham | 64 min |
| Aug 2, 4:50 PM EDT | Areal Flood Advisory | RAH | Moore | 68 min |
| Aug 2, 5:01 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 88 min |
| Aug 2, 5:17 PM EDT | Special Weather Statement | RAH | Lee | 58 min |
| Aug 2, 5:21 PM EDT | Flash Flood Warning | RAH | Richmond | 67 min |
| Aug 2, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 40 min |
| Aug 2, 5:49 PM EDT | Special Weather Statement | RAH | Scotland | 56 min |
| Aug 2, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 46 min |
| Aug 2, 6:56 PM EDT | Special Weather Statement | RAH | Anson | 64 min |
| Aug 2, 7:15 PM EDT | Areal Flood Advisory | RAH | Anson | 3 hr |
| Aug 2, 7:59 PM EDT | Special Weather Statement | RAH | Anson | 61 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.